Side effects of test e and eq

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

A: Microdermal abrasion machines can only be operated by people with specific theoretical and practical training. Since this procedure is still relatively new, regulations regarding microbrasion certification vary from state to state. Generally speaking, for a person to perform professional in-office micro derma abrasion. one needs to conclude a supervised 14 to 30 hour training and pass a practical exam with the institution offering the course. This institution can be a large spa, a vocational school, a dermatology clinic, a beauty academy or a device manufacturer.

Side effects of test e and eq

side effects of test e and eq

Media:

side effects of test e and eqside effects of test e and eqside effects of test e and eqside effects of test e and eqside effects of test e and eq

http://buy-steroids.org